# SDR DALA2017100507280

- Difficulty date: October 4, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 43,923 hours, 29,793 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE BS 1022, LONGERONS 13 TO 14L AND RT.   THE SHEAR TIE WAS REPLACED IAW DWG 9912243, REV JB,  SRM 51-20-09-0G, 51-41-02-0G, AND 51-41-05-0G.
